# SDR 2A6D20200416001

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 4094
- Aircraft time: 4,346 hours, 13,630 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,061 hours, 8,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Chafed
- Location: Zone 200
- Part time: 4,346 hours, 13,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE MAIN GEAR BOX - DECK JUST FORWARD OF DRAIN HOLE. X 4240 , Z 1759, YL 80. THE DEPTH OF THE CHAFE IS 0.010” LENGTH OF 10MM AND WIDTH OF 10MM. THE CHAFE IS ONLY 10MM FWD OF DRAIN HOLE.
